Concentration of solutions to elliptic equations with critical nonlinearity
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 2, p. 201-218
@article{AIHPC_1992__9_2_201_0,
     author = {Rey, O.},
     title = {Concentration of solutions to elliptic equations with critical nonlinearity},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {2},
     year = {1992},
     pages = {201-218},
     zbl = {0761.35034},
     mrnumber = {1160849},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_2_201_0}
}
Rey, O. Concentration of solutions to elliptic equations with critical nonlinearity. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 2, pp. 201-218. http://www.numdam.org/item/AIHPC_1992__9_2_201_0/

[B] A. Bahri, Critical Points at Infinity in Some Variational Problems, Pitman Research Notes in Mathematics Series, No. 182, Longman, 1989. | Zbl 0676.58021

[BC] A. Bahri and J.-M. Coron, On a Nonlinear Elliptic Equation Involving the Critical Sobolev Exponent: the Effect of the Topology of the Domain, Comm. Pure Applied Math., Vol. 41, 1988, pp. 255-294. | Zbl 0649.35033

[BN1] H. Brézis and L. Nirenberg, Positive Solutions of Nonlinear Equations Involving Critical Sobolev Exponents, Comm. Pure Applied Math., Vol. 36, 1983, pp.437-477. | MR 709644 | Zbl 0541.35029

[BN2] H. Brézis and L. Nirenberg, A Minimization Problem with Critical Exponent and Nonzero Data (to appear).

[BP] H. Brézis and L.A. Peletier, Asymptotics for Elliptic Equations Involving Critical Growth, Partial Differential Equations and the Calculus of Variations, F. COLOMBANI, L. MODICA and S. SPAGNOLO Eds., Birkhauser, 1989. | MR 1034005 | Zbl 0685.35013

[H] Z.C. Han, Asymptotic Approach to Singular Solutions for Nonlinear Elliptic Equations Involving Critical Sobolev Exponent (to appear). | Numdam | MR 1096602 | Zbl 0729.35014

[P] S. Pohozaev, Eigenfunctions of the Equation Δu = λf(u), Soviet Math. Dokl., Vol. 6, 1965, pp. 1408-1411.

[R1] O. Rey, The Role of Green's function in a Nonlinear Elliptic Equation Involving the Critical Sobolev Exponent, J. Funct. Analysis, Vol. 89, No. 1, 1990, pp. 1-52. | MR 1040954 | Zbl 0786.35059

[R2] O. Rey, A Multiplicity Result for a Variational Problem with Lack of Compactness, J. Nonlinear Anal. T.M.A., Vol. 13, No. 10, 1989, pp. 1241-1249. | MR 1020729 | Zbl 0702.35101

[R3] O. Rey, Proof of Two Conjectures of H. Brézis and L. A. Peletier, Manuscripta Math., Vol. 65, 1989, pp. 19-37. | MR 1006624 | Zbl 0708.35032

[R4] O. Rey, Bifurcation from Infinity in a Nonlinear Elliptic Equation Involving the Limiting Sobolev Exponent, Duke Math. Journal., Vol. 60, 1990, pp. 815-861. | MR 1054534 | Zbl 0711.35012